# SDR HYIA20120118002

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 20,786 hours
- Engine: Cont TSIO520*
- Propeller: Hartzl HCA3VF2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7C
- Condition: Inoperative
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT WHEN REDUCING POWER WHILE TRANSITIONING FROM CLIMB TO CRUISE, THE LT ENGINE PROPELLER RPM STAYED AT FULL RPM AND WOULD NOT REDUCE.  THE PILOT ELECTED TO RETURN TO THE DEPARTURE AIRPORT. AFTER MX INSPECTION, THE DISCREPANCY WAS UNABLE TO BE DUPLICATED.  AS A PRECAUTION, THE PROP GOVERNOR WAS R & R AND THE ACFT WAS RETURNED TO SERVICE.
